# SDR YENA20140716135

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 23,469 hours, 14,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: I/O Card
- Part number: 70284221902
- Part serial: 05120415
- Condition: Failed
- Location: Nr 1
- Part time: 23,478 hours, 14,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED.  CARGO FWD SMOKE AT FL 270, 12 MIN AFTER T/O PUSHED AFFECTED CARGO SMOKE, THE LIGHT NEVER WENT OUT.  R & R NR 1 CUSTOM I/O & NR 1 GENERIC I/O CARDS IAW AMM 31-41-06-04 & 31-41-07-04.  ALL CKS NORMAL.
